# SDR EVCA20180618182

- Difficulty date: June 12, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N96AE
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- Aircraft time: 32,508 hours, 43,581 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Noisy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

LOUD HOWLING NOISE HEARD UP AND BEHIND MED CREW.  ODOR OF BURNING PLASTIC PRESENT.  REMOVED THE A/C COMPRESSOR AND INSTALLED SERVICEABLE A/C COMPRESSOR.  SERVICED THE AIR CONDITIONER SYSTEM.  REPLACED AFT EVAPORATOR RELAY,  A/C CONTROL RELAY,  AND CONDENSOR COMPRESSOR RELAY.  REPLACED 3 SPADE CONNECTORS AT THE RELAY CONNECTIONS DUE TO MELTED PLASTIC. WORK COMPLETED IAW EC-270M AND DRAWING EC-856.  OPS CHECKED. COMPRESSOR CONTINUES TO CYCLE ON AND OFF REPETITIVELY. CYCLING WAS FOUND TO BE WITHIN LIMITS. ISSUE CLEARED.
